# SDR SWAA2025072989360

- Difficulty date: July 9, 2025
- Submitted: July 29, 2025
- Operation: Air carrier
- Aircraft: N296WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36613
- Aircraft time: 58,371 hours, 35,212 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Insert
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 241ABF AFT GIRT FITTING, AFT FASTENER HOLE 2-PIECE INSERT IS DAMAGED.  REMOVED AND REPLACED DAMAGED INSERT FOR AFT GIRT FITTING ON PANEL 241ABF IAW SRM 53-00-50-2R-0 PARA 5B(2); PARA 5S AND DWG 147A5810-88.
